Jump to content
Sclero Forums
barefut

Impaired Absorption And Meds

Recommended Posts

This question may be for a doctor but there are so many smart people here I know someone will have some info.

 

When GI problems are affecting absorption, how does this affect the absorption of meds?

 

It would seem, that could be a problem and if so, how would one get around that?

 

Thanks,

Barefut


Take care,

Barefut

 

Serena Justis

ISN Blogger

International Scleroderma Network (ISN)

Share this post


Link to post
Share on other sites

Hi Barefut,

 

Yes, it can affect the absorption of meds. My primary care physician has me on enzymes to help my absorption and digestion in addition to other foods that work as pre and probiotics in order to keep the good bacteria working properly so that absorption is enhanced.


Warm and gentle hugs,

 

Pamela

ISN Support Specialist

International Scleroderma Network (ISN)

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×